If you need an accessible version of this item please contact JSTOR User Support

A One-Sentence Proof That Every Prime $p\equiv 1(\mod 4)$ Is a Sum of Two Squares

D. Zagier
The American Mathematical Monthly
Vol. 97, No. 2 (Feb., 1990), p. 144
DOI: 10.2307/2323918
Stable URL: http://www.jstor.org/stable/2323918
Page Count: 1
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
144
    144